Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30724
Title: Nonlinear locally distributed feedback stabilization
Authors: Hou, SH
Yan, QX
Keywords: Energy perturbation method
Locally distributed feedback stabilization
Nonlinear semigroups
Nonuniform Timoshenko beam
Piecewise exponential multiplier
Issue Date: 2008
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2008, v. 4, no. 1, p. 67-79 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/30724
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Sep 17, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.